| Model Number |
4100400000 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2023
Type of Reportable Event
Malfunction
Event or Problem Description
This report summarizes 5 malfunction events in which the device had small pieces breaking off.- 1 event had no patient involvement; no patient impact.- 4 events had patient involvement; no patient impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 5 events were reported for this quarter.Product return status: 5 device investigation types have not yet been determined.Additional information: 5 devices were not labeled for single-use.5 devices were not reprocessed or reused.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale 5 previously reported events are included in this follow-up record.Product return status 5 devices were received.
Event or Problem Description
This report summarizes 5 malfunction events in which the device had small pieces breaking off.1 event had no patient involvement; no patient impact.4 events had patient involvement; no patient impact.